# SDR DALA2018122807436

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 127,112 hours, 18,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01EA CRACK APPROX 0.110 IN LENGTH AT THE FWD DIRECTION AND 01EA CRACK APPROX.0.100 LENGTH AT THE AFT DIRECTION OF THE MOST O/B HOLE AT RH WING LOWER SKIN AND REPAIRED. (LP 0880785)
